Book:Journal/American Journal of Mathematics

From ProofWiki
Jump to: navigation, search

American Journal of Mathematics

(Amer. J. Math.)
Archive on JSTOR

Publisher: The Johns Hopkins University Press


Dates

Started publication: $1878$ (founded by James Joseph Sylvester)
(current)

Featured Articles

  • 1908: Bertrand RussellMathematical Logic as Based on the Theory of Types (Vol. 30: 222 – 262)
  • 1921: Edward KasnerGeometrical theorems on Einstein's cosmological equations (Vol. 43no. 4: 217 – 221)
  • 1949: Richard Friederich ArensApproximation in, and representation of, certain Banach algebras (Vol. 71: 763 – 790)
  • 1958: John Forbes NashContinuity of Solutions of Parabolic and Elliptic Equations (Vol. 80: 931 – 954)
  • 1960: Paul Joseph CohenOn a conjecture of Littlewood and Idempotent Measures (Vol. 82: 191 – 212)
  • 1967: Charles Chapman PughAn Improved Closing Lemma and a General Density Theorem (Vol. 89: 1010 – 1021)


Sources